# SDR IPXA2024062459694

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 37,895 hours, 25,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Missing
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S EVAS TEST TOOL MISSING. INSTALLED FO'S EVAS TEST TOOL AS REQUIRED
